Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

the first two days on the regimen wasnt bad, but for the past couple of days my skin has become really dry and peely and the moisturizer im using burns when i put it on, this didnt happen the first two days, but it feels like my face is on fire...my products i ordered from here should be here tomorrow, so i will see if the irritation is less, but right now im suffering....

just a note though, my acne has significantly improved, the only problem is the extreme dryness and burning

Share this post


Link to post
Share on other sites

How much BP are you using? If you're following the regimen, then definately expect some peeling and stinging - even if you are following the regimen to the t. BP is naturually very strong, even the 2.5% stuff. If it really, really bothers you, try cutting back to once a day for a week and then move up to twice a day. And definately moisturize afterwards.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×